# SDR UIEA2019120986025

- Difficulty date: December 8, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,862 hours, 19,132 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 43467410312107
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN STARTING RIGHT ENGINE, SPAR VALVE LIGHT DIDN'T COME ON. SPAR VALVE LIGHT ILLUMINATED NORMALLY ON SECOND ENGINE START.  REMOVED AND REPLACED THE RT ENGINE SPAR VALVE LIGHT ASSEMBLY IAW AMM CH 33-16-02. INDICATION NORMAL DURING TEST PER AMM CH 33-16-02. THIS CLEARS MDDR 121747. )
